Export this Abstract | Print this Abstract | Add to my preferred Abstracts list | My preferred Abstracts list (0) | Back to Search
Allopurinol-induced drug rash with eosinophilia and systemic symptoms
- In: Hospital Pharmacy Posters
- At: Hyderabad (India) (2011)
- Type: Poster
- Poster code: HPS-P-35
- By: YA-LIEN, Huang (Chang Gung Memorial Hospital, Taiwan, China Taiwan)
- Co-author(s): Shin-Tarng, Deng (Chang Gung Memorial Hospital, Taiwan, China Taiwan)
Introduction: Allopurinol has been widely used for the treatment of hyperuricemia and gout. Incidence of skin reactions is less than 1%. Allopurinol-hypersensitivity syndrome is a life-threatening adverse reaction characterized by skin rashes, fever, leukocytosis with eosinophilia and liver or renal dysfunctions. Mortality is approximately 10%..
Case The access to the whole abstract and if available the presentation file is available to FIP members and to congress participants of that specific congress.
Last update 4 October 2019